gastroenterologist-icon

H.Pylori chronc gastritis

6 yrs back i had been diagnosed with acute erosive antral gastritis with upper GI endoscopy. later relieved on medication with PPIs. 3 yrs back same problem nd same diagnosis agian with upper gi endo., used same treatment nd its relieved. 1yr back same problem nd was given H.pylori kit ie sompraz but on 3days severe diarrhoea so stopped it nd dats fine again with PPIs., now, from a week same problem ie stomach pain, uneasyness, excessive feeling of defecation etc.. got done h.pylori IgM and IgG blood tests whivh are very highly elevated titers.. so wat medication best suites me now?? plz suggest one..
views-icons 62 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi.... Avoid irritating foods. Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty.... .Avoid alcohol. Alcohol can irritate the mucous lining of your stomach... Eat smaller meals. Avoid overeating by eating smaller meals. Don't lie down after a meal. Wait at least three hours after eating before lying down or going to bed. Consult Physician for medications....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ravindra Gaadhe
Gastroenterologist 6 yrs exp Ahmedabad
Gastritis, GERD, dyspepsia are long term lifestyle disorders and some time with other reasons. So u need long term medications, lifestyle and dietry modification. Low calorie, less spicy diet, proper chewing, exercise, yoga to stay cool and fit should help u in long run.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO